# SDR SWAA2021080488334

- Difficulty date: June 24, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 964-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT ENTRY DOOR MOP SILL BS 964-986 LBL 52 WL 208. ; / [01] REMOVED CORROSION ON AFT ENTRY DOOR MOPSILL STA 964-986; LBL 52; WL 208. MAX MATERIAL REMOVED WAS .015' 1' BY 1' FROM .080'. OUT OF LIMITS PER SRM 53-70-15-01-1; SRM 53-70-15-1A-1; SRM 51-10-02-0G-0.; [02] VERIFIED REMOVED CORROSION ON AFT ENTRY DOOR MOPSILL STA 964-986; LBL 52; WL 208. MAX MATERIAL REMOVED WAS .015' 1' BY 1' FROM .080'. OUT OF LIMITS PER SRM 53-70-15-01-1; SRM 53-70-15-1A-1; SRM 51-10-02-0G-0.; [03] REMOVED AFT ENTRY DOOR MOP SILL IAW SRM 51-40-02-0G-0.; [04] LOCATED AND DRILLED AND COUNTERSUNK NEW AFT ENTRY DOOR MOPSILL PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; DWG#147A8501; REV B. OK TO INSTALL.; [05] VERIFIED CORRECTIVE ACTION ITEMS 3 AND 4; OK TO INSTALL; [06] ACCOMPLISHED PARTIAL INSTALLATION OF AFT ENTRY DOOR MOPSIL 100% TEMP OR PERMANENT FASTENERS INSTALLED WITHIN SEALANT SQUEEZE OUT TIME; [07] VERIFIED 100% TEMP OR PERMANENT FASTENERS INSTALLED WITHIN SEALANT SQUEEZE OUT TIME; [08] COMPLETED INSTALLATION OF NEW AFT ENTRY DOOR MOPSILL PER SRM 51-40-02-0G-0 AND BOEING DWG 147A8501.; [09] VERIFIED INSTALLATION OF THE AED MOP SILL PER DWG 147A8501; [10] COMPLETE
